Browsing by Author Moore, J E

Jump to: 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
or enter first few letters:  
Showing results 1 to 4 of 4
Issue DateTitleAuthor(s)Citation
2014Development of a model of a multi-lymphangion lymphatic vessel incorporating realistic and measured parameter valuesBertram, Christopher; Macaskill, Charles; Davis, Matthew J; Moore, J E; Mathematics & Statistics; Mathematics & StatisticsDevelopment of a model of a multi-lymphangion lymphatic vessel incorporating realistic and measured parameter values, Biomechanics and Modeling in Mechanobiology, vol.13, 2, 2014,pp 401-406
2013Initial steps toward development of a lumped-parameter model of the lymphatic networkBertram, Christopher; Jamalian, S; Moore, J E; Mathematics & StatisticsInitial steps toward development of a lumped-parameter model of the lymphatic network, Proceedings of the ASME 2013 Summer Bioengineering Conference, SBC 2013, vol.1B, 2013, pp. 1-2
2013Parameter sensitivity analysis of a lumped-parameter model of a chain of lymphangions in seriesBertram, Christopher; Jamalian, S; Moore, J E; Richardson, W J; Mathematics & StatisticsParameter sensitivity analysis of a lumped-parameter model of a chain of lymphangions in series, American Journal of Physiology: Heart and Circulatory Physiology, vol.305, 12, 2013,pp H1709-H1717
2013Towards a realistic model of a lymphatic network: Improved methods of solution of the equations for many lymphangions in seriesBertram, Christopher; Macaskill, Charles; Moore, J E; Mathematics & Statistics; Mathematics & StatisticsTowards a realistic model of a lymphatic network: Improved methods of solution of the equations for many lymphangions in series, Proceedings of the ASME 2013 Summer Bioengineering Conference, SBC 2013, vol.1B, 2013, pp. 1-2